Authors: Ghilezan, Silvia 
Kunčak, Viktor
Title: Reducibility method in simply typed lambda calculus
Journal: Novi Sad Journal of Mathematics
Volume: 31
First page: 27
Last page: 32
Issue Date: 2001
URL: https://sites.dmi.uns.ac.rs/nsjom/Papers/31_1/NSJOM_31_1_027_032.pdf
Abstract: 
A general reducibility method for proving reduction properties of the simply typed lambda calculus is presented and sufficient conditions for its applications are derived.
Keywords: lambda calculus | simple types | reducibility model
Publisher: Univerzitet u Novom Sadu

Show full item record

Page view(s)

17
checked on Feb 8, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.